# SDR AALA20020290

- Difficulty date: February 22, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WORN AREA ON BOTTOM SIDE OF BELT FRAME STATION 522 BELOW LONGERON 6 RIGHT.  INSTALLED J ANGLE PER AARD 53-10-00-14.  (M)
